Diabetes India

advice for medicine

I am taking one tablet of Glizid-M in the morning breakfast and one tablet at the dinner time but despite that my fasting sugar level is 250mg/dl . This tablet is a composition of gliclazide & matformin HCL tablet. Please advice what to do and which medicine to take. This diabeties came from my father as he was also diabetic My age is 50 years

11 Replies
oldestnewest

Just take glimstar m2 in morning only and 30 min walk in evening your sugar level will be in normal range

Reply

Check out below :

healthunlocked.com/diabetes...

Thanks

Reply

What is your daily meal plan? Without knowing what you eat it is difficult to suggest anything.

For better understanding of diabetes visit following site.

phlaunt.com/diabetes/index.php

1 like
Reply

rvka64 it is best advised what are you eating, furthermore are you doing exercise? it is best way to control your diabetes first exercise, second your diet and third is medicines.

1 like
Reply

try to go for morning brisk walk for one hour....it will be more benefitted for you......

1 like
Reply

Link not working check it please.

Reply

Thanks Thomas, I appreciate your efforts.

Reply

glizid M is an unscientific combination., a pharmacompanys gimmick

switch over to glimiperide2mg(REddys,sunpharma,reliable) taken half hour before breakfast for the liver to respond and follow with 500mg of plain metformin,(avoid sustained release form)and repeat for dinner and see the change.

Reply

glimipride and pioglitazone are dangerous drugs. I stopped both and now only taking metformin just by following LCHF Diet. This metformin is very safe diabetes drug. it is your choice.

Reply

glimipride and pioglitazone are dangerous drugs. I stopped both and now only taking metformin just by following LCHF Diet. This metformin is very safe diabetes drug. it is your choice.

1 like
Reply

Apart from brittle bones, pioglitazone has a few other dangerous side effects for some.

One way to see if pioglitazone is having an adverse effect, is to observe one's feet over a period of time. If you find swelling ( this is not simple swelling, it signifies repercussions on the heart ), inform your doctor immediately & discontinue pioglitazone & then check if the swelling starts reducing & then vanishes.

Thanks

1 like
Reply

You may also like...